uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Approximation of invariant measures for random iterations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2006 (English)In: Rocky Mountain Journal of Mathematics, ISSN 0035-7596, Vol. 36, no 1, 273-301 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 36, no 1, 273-301 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-22905DOI: 10.1216/rmjm/1181069499OAI: oai:DiVA.org:uu-22905DiVA: diva2:50678
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2010-07-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Öberg, Anders
By organisation
Mathematics I -V
In the same journal
Rocky Mountain Journal of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 170 hits
ReferencesLink to record
Permanent link

Direct link